# SDR UPS202280

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Lbl 42 Rbl 13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND WING CENTER SECTION LOWER SKIN AT FRONT SPAR BETWEEN LBL 42 AND RBL 13 CORRODED.  INSTALLED REPAIR IAW EO B727-5710-6575A AND DHC 915-561 REV B.
